# SDR GTIA2020022425038

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 50,698 hours, 23,429 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT ISOLOTED PACK 1 SNARP CHEMICAL FUME ODOR-DEBRIEFED FLIGHT CREW AND VERIFIED PACK 1 AT FAULT ODOR DISIPATED WHEN PACK ISELECTED OFF INSPECTED APU AND BOTH ENGINES NO OIL LEAKS OR DEFECTS FOUND. RAN APU WITH PACK 2 ON ODOR NOTED BY MX OR FLIGHT CREW REF TSM 05-50-00 SEE LOG PAGEN 2570925-2 FOR PACK DEFFERAL.
